# SDR ZZDA2009204

- Difficulty date: July 23, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N278AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32665
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M1673
- Part serial: NA
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED EMERGENCY BATTERY PACK M1673 BECAUSE OF FAILED CAPACITY CHECK.  CAPACITY CHECK OF NEW CHARGER/BATTERY PACK ASSY REQUIRED.  REMOVED AND REPLACED BATTERY PACK M1673 & 1674.  PASSED IAW AMM 33-51-06.
